# SDR DXTA2023022781310

- Difficulty date: February 25, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N831QS
- Make and model: Rkwell 700
- Aircraft serial: 7000075
- Aircraft time: 382 hours, 229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: EMER LIGHTS WILL NOT EXTINGUISH. *** CORRECTIVE ACTION *** RESET ALL G-SWITCHES, CHARGED EMERGENCY BATTERIES AND PERFORMED OPS CHECKS IAW CESSNA 700 AMM 33-50-00. OPS CHECKS SATISFACTORY
